Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Skin Rash

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

What are the odds that I will contract HIV from skin rashes/irritation?

Posted by Wesher11, 1 Reply
I had red rashes/skin irritation on my inner thighs and scrotum, and I had sex with this woman with condom, but I worried that her vaginal fluids got on my rashes on my inner thighs and scrotum, if she is HIV+ and the fluids get on my rashes, will I... Read more »

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch?
How long does it last?

Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

skin rashes

Posted by theman22, 2 Replies
i know that everyone says just because you have a rash doesnt mean you have hiv but i have had so many rashes in the past couple of months that its starting to worry me. they also seem like they never go away. i have all different rashes in all... Read more »

skin rash

Posted by theman22, 1 Reply
i have these pimple like bumps. they are not that big. they are skin colored maybe a little shinier. they do not hurt or anything they are just there. i have them on my under arm right below my armpit a cluster of like 6 or 7. i also have a cluster... Read more »

Rash on skin of penis

Posted by Anonymous, 2 Replies
Hi All,
After having sex with a sex worker I got a rash on my penis.
Is a rash on the skin/shaft of the penis an indication of acute HIV infection? I have been getting a rash on the skin of my penis, sort of rough and then goes away and then comes... Read more »
Ask the Experts

Hiv through skin rash

Hi,I just have a question. What if some or few ejaculatiin fluid thouched few rashes in the lower abdomen whikle getting a lap dance with clothes on. what if accidently for few seconds some fluid of her thouched my rashes directly (like my shirt...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
Ah, the hazards of being the lap in a lap dance. A few important facts will put your mind at ease. Fact 1: HIV can not be transmitted through the skin unless there is a sizable breakdown of that barrier. I am talking a gaping wound. A bit of rash... Read more »

HIV POS AND SKIN RASH

I started taking HIV meds recently when i was diagnosed in August 2012.The meds allocated to me are Prezista,Norvir and truvada.My first week of taking the meds did not signal any side effect and i was way on the go.Now after about 2weeks i have...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
You need to talk to your doctor. Prezista can cause a rash. There are other options that you can switch to (I assume that your genotype test shows activity to other protease inhibitors, non nukes or raltegravir)Nelson... Read more »

Risk of HIV transmission from contact with a skin rash

I know I am overreacting, but I don't know much about HIV and could use some professional advice. I bought a homeless women lunch today and to thank me she gave me a big hug and she pressed her cheek against mine tightly. After talking she was...
Jacques Chambers, C.L.U.

Response from Jacques Chambers, C.L.U.

HelpWithBenefits.com
I doubt it, but I'm not qualified to answer transmission questions. I deal with benefits and workplace issues.... Read more »

HIV/MED Related Skin Rash

Recently after having been on a med combo of 3TC+Atazanavir+Viread (T4 >300 VL <50) for 2 years I have developed a skin rash (similar in appearance to acne) on my chest and extreme itching of the arms and inside the upper thighs (without...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It is unusual for a skin side effect to develop after 2 years of therapy can it can happen. I recommend seeing a skin specialist to pin down the nature of your rash which can be due to severe dry skin, eosinophilic folliculitis, and other... Read more »
Articles
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Tibotec Therapeutics

HIV/AIDS Update -- New Intelence Labeling: Severe Skin and Hypersensitivity Reactions

Dear Healthcare Professional: Tibotec Therapeutics , in cooperation with the U.S. Food and Drug Administration, would like to inform you of an important safety update to the Severe Skin Reactions WARNINGS AND PRECAUTIONS section (5.1) of the... Read more »
Henry J. Kaiser Family Foundation

Tibotec, FDA Update Warning Label on HIV Drug's Risk of Severe Skin Reaction

Tibotec Therapeutics, a unit of Johnson &amp; Johnson, "has strengthened a warning about serious skin reactions in patients treated with the company's HIV drug Intelence," the FDA and the company said on Wednesday, Reuters reports. Intelence has... Read more »